# SDR ASAA2022112040857

- Difficulty date: November 20, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,037 hours, 7,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ASA T/C 78233008 OPS CHECK OF EMERGENCY LIGHTS AISLE EMERGENCY LIGHT AT SEAT ROW 27ABC IS INOP. GROUNDED - YES. VERIFIED- INSTALLED NEW EMERGENCY LT ASSY - NO HELP. REF B737-900 MM 33-51-06, REMOVED/ & REPLACED M2626 POWER SUPPLY/BATT ASSY. OPS NORMAL REF SAME.  ORIG SUB DATE:  11/23/2022
